Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Inhaled bleach and toilet cleaner. Difficulty in breathing, cough. What should I do?

i just mixed harpic and bleach and they created some sort of bubbly liquid when i poured this into the toilet i inhaled it, it was very strong and i was quite near it. now my chest feels like its rising when i breathe and i did cough a bit afterwards my breathing is still funny i can almost feel my chest like i have a cold , what should i do am i at risk or will it go away soon ?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  1167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello and thanks for writing in at HCM
In my view if you have difficulty in breathing with shortness of breath than you must go to ER and get you oxygen saturation check and if needed get Oxygen inhalation to expel out the poisonous gases you have inhaled due to reaction of the two chemicals.
Get you self admitted in time unless it is too late. The symptoms and complication depends on the amount of gases you have inhaled. Get admitted until you feel every thing is ok with you and doctor ensure that you have no complication in future.
Best wishes and get well soon
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor